I was recently diagnosed with type one diabetes, and it's a little hard to cope with. I was admitted to the hospital for three days, and I am PETRIFIED of needles, and I get myself in the vein constantly. I've tried taking it in my thigh and arm, but it hurts worse than my stomach. I was on Lantus for about a week, and I started to get a burning sensation on the inside of my stomach, and it would last for an hour or so, including inflammation (I would even get the burning if I took it elsewhere). So my doctor switched me to Levemir because she said that I was allergic to the Lantus. Now being on the Levemir for about two weeks, that burning sensation is coming back.
Could I be allergic to insulin? Both brands? Is it possible that I became diabetic because my body was allergic to my own insulin?
Has anyone else experienced this?
Is there any tricks where you won't prick yourself in the vein nearly every time? I have a lot of trouble with that.
Any help would be greatly appreciated. :)
Next Discussion: Test »